# SDR DL76S070850

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BACB30YL10K24X
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR AT NR 8 RIB POST FOUND 1 FASTENER HOLE CRACKED AT RIB POST.  LT WING FRONT SPAR NR 8 RIB AREA REWORKED AND FASTENER INSTALLED PER ERA 461699-14AD REV ORG.
